MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. HALO ONE THIN-WALLED GUIDING SHEATH

CLEARSTREAM TECHNOLOGIES LTD. HALO ONE THIN-WALLED GUIDING SHEATH
Model Number HLO41035F
Medical Device Problem Codes Device Damaged Prior to Use (2284); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 04/2022).
 
Event or Problem Description
It was reported that prior to the procedure, the connection between luerlock and sheath are allegedly loosen.The procedure was completed by using another device.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be not-reportable.However, an initial mdr was submitted to fda, the reportability of the file remains same.H10: manufacturing review: the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for this event.Per the complaint history review, this is the first complaint reported for this product/lot number combination.Investigation summary: two samples was returned for evaluation and both were confirmed as being halo one devices.The result of the investigation is unconfirmed for the reported devivce connection issue.There was no damage noted to the sheath luer hub and hemostasis valve, the connection was secure.The valve was successfully connected and disconnected to the sheath luer lock hub during the evaluation.There were two kinks noted on the dilator.It is unlikely that the dilator damage is manufacturing related, as a 100% visual inspection for device defects is performed during manufacture.A second halo device reportedly from the same lot was returned (without the dilator) clean.There was also no damage noted to the sheath luer hub and hemostasis valve and the connection was secure.The valve was successfully connected and disconnected to the sheath luer lock hub during the evaluation.The definitive root cause for the reported device damaged prior to use issue could not be determined based upon the available information received from the field communications and device evaluation.Labeling review: instruction for use for the halo one thin-walled guiding sheath was reviewed and the following sections are applicable: 6.Carefully inspect the sheath prior to use to verify that the sheath has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.7.Careful attention must be paid to the maintenance of tight valve connections for duration of procedure to avoid blood leakage or the introduction of air into the system.Take remedial action if any excessive blood leakage is observed.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HALO ONE THIN-WALLED GUIDING SHEATH
Common Device Name
GUIDING SHEATH
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10807277
Report Number9616666-2020-20017
Device Sequence Number3500673
Product Code DYB
UDI-Device Identifier10801741161824
UDI-Public(01)10801741161824
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLO41035F
Device Catalogue NumberHLO41035F
Device Lot NumberCMES0336
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date12/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;